BibTeX record journals/automatica/LiYS19

download as .bib file

@article{DBLP:journals/automatica/LiYS19,
  author    = {Xiaodi Li and
               Xueyan Yang and
               Shiji Song},
  title     = {Lyapunov conditions for finite-time stability of time-varying time-delay
               systems},
  journal   = {Automatica},
  volume    = {103},
  pages     = {135--140},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.automatica.2019.01.031},
  doi       = {10.1016/j.automatica.2019.01.031},
  timestamp = {Tue, 07 May 2019 16:46:32 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/automatica/LiYS19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics